# SDR 2005UALA00412

- Difficulty date: May 4, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 24,274 hours, 8,889 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Yellow Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

YELLOW RESERVOIR LOW LEVEL FAILURE WITH BLUE SYS LOW AND GREEN FLUCTUATING AS WELL.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED B-NUT AND O-RING ON PTU MANIFOLD REF MM 29-13-15-991-001 PTU MANIFOLD ITEM 5 AND 52 LEAK CHECK OK. FOUND BAD O-RING SOURCE OF LEAK. SERVICED YELLOW SYSTEM.
